# SDR IPXA2020082439374

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 33,667 hours, 23,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Pulled
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FASTNERS DAMAGED,  REPAIR AT BS 1460 AND STRINGER 29R,  3 RIVETS IN A ROW PULLING THROUGH THE SKIN OF ACFT JUST FWD OF AFT VHF ANTENNA.  REPAIRED IAW EO B7575330-77568-B.
